# SDR QXEA200603290

- Difficulty date: December 26, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 14,231 hours, 14,616 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 28B5551
- Part serial: 061C0346
- Condition: Failed
- Location: Nr 2
- Part time: 3,065 hours, 2,707 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2350: NR 2 AC GEN FAIL AND WOULD NOT RESET.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AC GENERATOR.  C/W NR 2 MAIN AND SCAVENGE FILTERS INSPECTION IAW HORIZON EC 6-05-21.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
